A procedure on the first integrals of second-order nonlinear ordinary differential equations


YAŞAR E., Yildirim Y.

EUROPEAN PHYSICAL JOURNAL PLUS, vol.130, no.12, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130 Issue: 12
  • Publication Date: 2015
  • Doi Number: 10.1140/epjp/i2015-15240-0
  • Journal Name: EUROPEAN PHYSICAL JOURNAL PLUS
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

In this article, we demonstrate the applicability of the integrating factor method to path equation describing minimum drag work, and a special Hamiltonian equation corresponding Riemann zeros for obtaining the first integrals. The effectiveness and powerfullness of this method is verified by applying it for two selected second-order nonlinear ordinary differential equations (NLODEs). As a result integrating factors and first integrals for them are succesfully established. The obtained results show that the integrating factor approach can also be applied to other NLODEs.